Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The universal flip matrix and the generalized faro-shuffle

Robert E. Hartwig and S. Brent Morris

Vol. 58 (1975), No. 2, 445–455
Abstract

The permutation matrix P which flips a left direct product of two matrices into a right direct product is investigated on the basis of the generalized out faro-shuffle. Expressions are derived for the characteristic and minimal polynomials as well as the determinant and trace of P.

Mathematical Subject Classification 2000
Primary: 15A69
Milestones
Received: 11 February 1974
Published: 1 June 1975
Authors
Robert E. Hartwig
S. Brent Morris